# SDR DALA2024013101412

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LOWER ANGLE OF DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00168: CORROSION LEVEL 2. FWD LOWER ANGLE OF DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 7. (LP #0179772)
